MAUDE Adverse Event Report: EXACTECH, INC. ALT XLE LNR EXTCOV G5 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. ALT XLE LNR EXTCOV G5 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 01-030-42-0536
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6), 01-030-42-0536 - alt xle lnr extcov g5 36.(b)(6), 164-11-11 - novation element ro s/o sz 11.(b)(6), 170-36-07 - biolox delta femoral head 36mm od, +7mm.The revision reported was most likely due to prosthesis wear.However, no information was made available concerning the potential contributing factors of the reported wear.Additionally, the devices were not available for evaluation.Therefore, a definitive cause cannot be determined.Wear can be the result of implant placement, patient physical activity, patient health conditions or anatomic challenges, or unintentional interaction of the implant with third bodies such as bone or cement fragments.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this female patient's left hip was revised approximately 2 years 3 months post op.The patient had an original exactech tha.The patient presented to doctors office with complaints of their left hip.The patient reported pain, instability, and dissatisfaction.It was noted and shown on the x-ray that the acetabular cup is not in an ideal position.The patient was scheduled for left hip revision with acetabular cup revision.The patient underwent left hip revision.During the revision, the femoral head was removed.The acetabular cup and liner were removed, the hip joint was debrided, and prepped for a new zb g7 cluster-hole cup.It was implanted with screws and a lipped liner.A new 36mm +10 mm head was implanted on the femoral stem.Reported event is not related to breakage of a device and did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.Product not returning: discarded at the facility.

Brand Name
ALT XLE LNR EXTCOV G5 36
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22938642
Report Number1038671-2025-02863
Device Sequence Number13234767
Product Code LPH
UDI-Device Identifier10885862549945
UDI-Public10885862549945
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Catalogue Number01-030-42-0536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date09/02/2025
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale